| Catalog Number |
0165SI24 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient states the foley is split open and was not sealed.We have replaced product for the customer.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned for evaluation.It is unknown whether the device had met relevant specifications.It was unknown whether the product had caused the reported failure.A potential root cause for this failure could be due to manufacturing defect from supplier or user mishandling.The dhr review could not be performed without a lot number.The instructions for use were found adequate and state the following: insert foley catheters only for appropriate indications and leave in place only as long as needed.Proper techniques for urinary catheter insertion: - perform hand hygiene immediately before and after insertion - insert urinary catheters using aseptic technique and sterile equipment - use the smallest foley catheter possible, consistent with good drainage - document the indications for catheter insertion, date and time of catheter insertion, individual who inserted catheter, and date and time of catheter removal in the patient record proper techniques for urinary catheter maintenance: - secure the foley catheter.Use the statlock foley stabilization device if provided - maintain a closed drainage system by utilizing pre-connected, sealed catheter-tubing junctions - maintain unobstructed urine flow and keep the catheter and collection tube free from kinking - keep the collection bag below the level of the bladder or hips at all times - empty the collection bag regularly using a separate, clean collection container for each patient generally, drainage is accomplished by inserting the catheter through the urethra and into the bladder.However, drainage is sometimes accomplished by suprapubic or other placement of the catheter, such as nephrostomy tract.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description